ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On X-decomposable finite groups

Ashrafi, A. R. (2003) On X-decomposable finite groups. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 5-10. ISSN 00002-3043

[img]
Preview
PDF
Download (2363Kb) | Preview
    Item Type: Article
    Additional Information: О X-разложимых конечных группах / А. Р. Ашрафи.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Sep 2012 15:26
    Last Modified: 02 Oct 2012 12:54
    URI: http://mathematics.asj-oa.am/id/eprint/299

    Actions (login required)

    View Item